# SDR SWIA2025100600828

- Difficulty date: August 28, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 44,132 hours, 30,111 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Duct
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AC EXHAUST.   REMOVED AND REPAIRED FWD GALLEY AC EXHAUST DUCT IAW REO 690-21-23-030.
